Anxiety Support
33,406 members37,718 posts

Can't do this no more. I wish it would go away.

Still can't believe this is anxiety. I ache all over. Get stomach ache when I eat. Pains in my shoulders. Headache. My head is hot. My memory is useless. My eyesight seems to have deteriorated. Palpitations. Insomnia. Sweats. Go to the loo all the time. I only have to do a small task and I'm exhausted. Sore throat. Feel like I have swollen glands but Dr says there not. I'm having tests for Thyroid, Diabetes and Autoimune diseases repeated next week but Dr doesn't expect to find anything. I've been walking, meditating and iv had cbt and I'm talking to a councillor. None of it is helping.

Den

5 Replies
oldestnewest

Hi, Den. I'm so sorry you're suffering! Can I ask - are you female and are you through the menopause? Hope you don't mind me asking. Hugs!!! xxxx

Reply

I'm 65. But iv never actually gone through the menopause. My husband died suddenly at work 19 years ago and periods just stopped but no other symptoms.

Reply

There is so many symptoms that accompany anxiety and probably new ones also(I mean the ones we don't often read about or experience). May I ask if you are on any new meds please? Yes anxiety can cause everything from tummy cramps/spasms to running to the loo to headaches, palpitations and to be honest...memory can also be affected..especially if you aren't sleeping well, I know mine was. But....im pleased to read that you have it all planned for more intervention. If it's there...they will hopefully get it...if it's not and it is anxiety and you aren't taking meds..maybe the doctor could recommend something. I often advise this to the point of me sounding like a broken record but I can't stress enough the pros of breathing techniques. Now, there are quite a few and it may take a while to find what works for you. You mention meditation...its difficult with anxiety to empty our minds. It was only when I began to recover that I started meditating bcas I personally was in a better place. Yoga also helps(No I don't mean your legs around your head)..again I found this only worked when I had started to feel better. I send you my best wishes and hope you get this sorted. Janie

Reply

Iv tried some medications Sertraline and Citalopram. But I got awful side effects. Now Dr wants me to try Mertrazine ( I think it's called) but I don't know.

1 like
Reply

Mirtazapine do you mean? It's pretty good actually. I started on the lower dose then increased. It can take a while to find the one that suits you. I know your frustration...its horrendous.

Reply

You may also like...